Allergy In Eyes

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My exposure to screen is longer with itchy eyes. Please suggest a solution.

Query: Hi doctor, My current problem is my eyes are getting too itchy intermittently, like four to five times which lasts for 30-40 minutes. While mild itchiness remains in one eye for most of the time. My right eyelid also seems drooling and has mild swelling beneath the eye. I work in a software comp...  Read Full »


Dr. Arnab Pal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Since you do have allergic problems including psoriasis, it is very likely for you to be suffering from allergic eye disease. Also, from your complaints, it seems you are having problems in the oil glands in your eyelids for which you are having stye like swelling ...  Read Full »

Why do I feel occasional vision loss?

Query: Hello doctor, My eyes hurt for about a week now. I feel like resting for a long period of time. They are itchy and dry. There is a foreign object sensation. Sometimes, I feel like I am losing my vision or it is getting weaker. Sometimes I do the 20-20-20 rule. Lately, I have been spending a lot of ...  Read Full »


Dr. Shikha

General Practitioner, Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. You must get your BP, and blood sugar levels done. Monitor if normal or abnormal and consult a physician. Also, get 2D echo done as soon as possible and seek a cardiologist opinion. The condition that you lost vision suddenly for some time is known as amaurosis fugax...  Read Full »

What causes continuous eye allergy and irritation?

Query: Hi doctor, I have eye allergy for the past 1.7 years. I have consulted many doctors. I am using steroid eye drops too, but my eye allergy is still present. My eye irritates when it contact with blowing air, perfumes, air conditioner, strong odors, when I get cold and sometimes suddenly without any ...  Read Full »


Dr. N. Sathian

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. It seems to be a generalized allergy with sneezing, cold eye symptoms and headache which could be due to sinusitis, pharyngitis and allergic conjunctivitis. This can be triggered either because of a drop in your anti-allergic immunity or any form of new exposure due to ch...  Read Full »

Please suggest a medicine for itchy eyes.

Query: Hi doctor, I am a 25 year old male. There is a lot of itchiness in eyes for the past three to four days. Please tell me what to do. Which medicine can I take?  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I think you have allergic conjunctivitis. Eye allergies, called allergic conjunctivitis, are a common condition that occurs when the eyes react to something that irritates them (called an allergen). The eyes produce a substance called histamine to fight off the allerg...  Read Full »

Kindly tell me ways to cure eye allergy.

Query: Hi doctor, My 3 year old son has eye allergy for over two months now. When I consulted first, doctor suggested after inspection that it is a kind of seasonal pollen allergy and to give the eye drop Olopatadine along with Cellulose based eye lubricant. As it was not completely cured they gave steroid...  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Your doctor is right in saying that your son has allergic conjunctivitis. Eye allergies, called allergic conjunctivitis, are a common condition that occurs when the eyes react to something that irritates them, called an allergen. The most common allergens are dust and pol...  Read Full »

Will regular intake of Omnacortil and Wysolone likely to cause obesity?

Query: Hello doctor, What are the side effects of Omnacortil and Wysolone tablets? I am having it either of them 10 mg regularly from the last year for redness in the eye and now I am having obesity problems. I feel that I should avoid it and need an alternative without having any side effects. Please sug...  Read Full »


Dr. Amolkumar W Diwan

Allergy Specialist, Pulmonologist

Answer: Hello, Welcome to icliniq.com. As you said you are having a problem with eye allergy. You were prescribed steroid tablets that are Omnacortil or Wysolone. But it is not good to take steroids for a longer duration. But if it is required as in your case, you must follow your doctor's advice. As you ...  Read Full »

Why do I get swelling in the eye with itching in the morning?

Query: Hello doctor, I have been getting a swollen eye once a week, usually in the mornings. I feel a slight irritation beforehand, itchiness. Then my eyelid swells to the size of a golfball. The eye is not red, I can see perfectly, there is no sign of cuts or scrapes. No discharge, maybe a little dryness...  Read Full »


Dr. Souhad

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. You are describing an allergic reaction of the eye to some factor. If you are not also suffering from sneezing and dry cough at night then you can use antihistamine eye drops such as Pataday once daily or Patanol or Zyrtec twice daily for a period of 10 days. If you ...  Read Full »

Is it normal to have burning eyes after Lasik?

Query: Hi doctor, I had LASIK done for my eyes two months back. My vision is all right but, I feel a burning sensation at the corners of the eyes (corners from where tear comes). After 20 days of LASIK, (back then) whenever I put any eye drops my eyes started burning. Due to the burning sensation, my eyes ...  Read Full »


Dr. Anand

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. LASIK when it is done, corneal nerves will be cut. These corneal nerves take several months to regenerate. This can lead to continuous dryness and irritation in the eyes. Eyes also become hypersensitive. Systane ultra is artificial tear eye drops which is a substitute g...  Read Full »

Why does my eyes become yellow and red stained after using Visine for allergy?

Query: Hello doctor, I had a pink eye. An allergy specialist advised me medications, and my eyes improved a lot. But I used Visine for a year every day, and that made my eyes addicted to that, and every time they became more red now. My allergy is controlled, but my eyes are not white, again they are like...  Read Full »


Dr. Manjunath Natarajan

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I understand your concerns and have gone through your photo attachments (attachment removed to protect patient identity). The brown patches are suggestive of benign melanosis, and the red lines are blood vessels. The blood vessels can reduce in size and number when V...  Read Full »

Is Cromolyn sufficient for vernal conjunctivitis?

Query: Hello doctor, I have eye allergy from the past 15 years due to vernal conjunctivitis. I am under Cromolyn 0.4 % for it. Kindly advice.  Read Full »


Dr. Rahul Vaswani

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Along with Cromolyn, start Moxifloxacin plus Loteprednol eye drop four times a day for three days. Taper it to two times a day for the next five days. Then taper to once at bedtime for the next five days. Also, start Refresh tears eye drop every two hours continuousl...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.